# SDR SWAA2024022353066

- Difficulty date: February 17, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV EMERGENCY EXIT LIGHT LENS BROKEN COMMON TO AFT WALL AND FED<[01] REPLACED FWD LAV EMERGENCY EXIT LIGHT ASSEMBLY COMMON TO AFT WALL AND FED PER AMM 33-51-01-960-802. PERFORMED OPS CHECK ON NEW EMERGENCY EXIT LIGHT ON FWD LAV AFT WALL AND FED PER AMM 33-51-00-720-801. OPS CHECK WAS GOOD.
